# SDR COM60361

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  FLAPS STUCK AT ZERO DEGREES.  COULD NOT DUPLICATE.  CLEARED FAULTS FROM FLAP ELECTRONIC CONTROL UNIT AND AIRCRAFT RETURNED TO SERVICE.
